# SDR TRBA20121017001

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 34,136 hours, 33,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN DOOR CABIN STAIRS EMERGENCY LIGHT IS INOPERABLE.  R & R BULB IAW JIC 33-51-24.  OPS CHECKED GOOD.
